Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-1 of 1 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

Discover

Type

Open Access

Date issued

rss_1.0 rss_2.0 atom_1.0